I have recently developed very dry skin seemingly over night. i have always had oily skin and even acne. a few weeks ago, my skin started to become very dry all over my body and very rough. I have dry flaky patches and my skin has started to peel on some parts (around hairline, chest, neck, face, breasts, nipples, back, hands, feet)
This is very strange. When i shower I have to "bathe" in Eucerin lotion all over or else the dryness is unbearable and even burns. needless to say it also itches, although not horribly. Still the dryness and dry flakiness returns in about an hour after the lotion "bath". The areas where my skin peeled on my neck and chest revealed bright red skin in blotches. Does not itch or anything. About 9 days ago i was diagnosed with "contact dermatitis" of the vulva. I thought it was a yeast infection. This dermatitis seems to be all over my body. The dryness and itching started all over around the same time. About 4 days ago i also developed small black dots on the palm of my left hand. They do not itch...yet. I don't feel anything other than very dry, irritated hands, fingers on both hands...to the point of my skin breaking in tiny cuts. My fingers and palms are wrinkly even slightly shiny. My toes and soles of feet are the same. I do feel some itching on my feet, but after treating with tinactin, they still feel the same. Maybe its just the dryness?
Well, needless to say this is all very strange, and I do not know if it is a fungus, a rash, allergic reacion, dermatitis of some sort, or what... especially unnerving are the tiny black dots on my left palm and figers and fingertips....
PLEASE HELP. I do have a dermatologist appointment but it will not be for a few weeks. Please help in the mean time!!!
From your symptoms the possibility of tinea nigra needs to be ruled out. It is a fungal infection that causes dark brown to black painless patches on the soles of the hands and feet. Most cases of fungal infections respond to over-the-counter products, which contain any of several basic ingredients: miconazole, tolnaftate, terbinafine,ketaconazole and clotrimazole. You can consult a pharmacist and get any cream or lotion containing these ingredients. If the symptoms persist then please get it evaluated from a dermatologist.
It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
i am 17 years old and i woke up with black ink spots on my palms of my hands on Thursday on my right hand there is more than on my left hand i asked a pharmacist for their opinion and they had no idea what it was she said the only thing she could think of was a fungal infection but it wasn't even that because it doesn't look like a fungal infection and i have no symptoms whats so ever. i just have black ink spots on the palm of my hand please help me
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.